# SDR UALA2010110904165

- Difficulty date: November 9, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT DOOR LOWER GATE CORRODED.  REMOVED CORROSION AND ACCOMPLISHED REPAIR.
